# SDR SWAA2013020712388

- Difficulty date: January 30, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 18,567 hours, 10,965 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL BS 663 BULKHEAD CRACKED RBL 43 WL 198.  RIGHT WHEEL WELL BS 663 BULKHEAD CRACKED RBL 43 WL 198 WAS REPAIRED PER SRM 57-10-00-2R-3 REPAIR 3 ALTERNATIVE 2.
